# SDR IPXA2018070531422

- Difficulty date: July 5, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,329 hours, 13,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT; ''EMER LT BAT 1 LO''.  R&R EMERGENCY POWER SUPPLY IAW MM 33-51-01. OPS CK GOOD.
